# SDR 96ZZZX3130

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3210 · Main Landing Gear
- Part: Pad
- Part number: 900F2361503101
- Condition: Worn
- Location: Mlg
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS 4 EACH, CORRECTED PROBLEM.
